Unions, taxes and the structure of multinational enterprises

Research output: Contribution to journalArticleScientificpeer-review

219 Downloads (Pure)
Original languageEnglish
Pages (from-to)73-75
JournalEconomics Letters
Volume34
Issue number1
Publication statusPublished - 1990

Cite this

@article{8cd298e39d994d59871ed88df1b98fc0,
title = "Unions, taxes and the structure of multinational enterprises",
author = "H.P. Huizinga",
year = "1990",
language = "English",
volume = "34",
pages = "73--75",
journal = "Economics Letters",
issn = "0165-1765",
publisher = "Elsevier",
number = "1",

}

Unions, taxes and the structure of multinational enterprises. / Huizinga, H.P.

In: Economics Letters, Vol. 34, No. 1, 1990, p. 73-75.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Unions, taxes and the structure of multinational enterprises

AU - Huizinga, H.P.

PY - 1990

Y1 - 1990

M3 - Article

VL - 34

SP - 73

EP - 75

JO - Economics Letters

JF - Economics Letters

SN - 0165-1765

IS - 1

ER -